Patient :Hi my bf and I had unprotected sex on Monday February 16 and my bf pulled out but he wasn't sure if he pulled out on time so I took the morning after pill the next day then on February 19 we had unprotected sex again my bf said he didn't cum but I still took the morning after pill the next day just to be sure. I'm suppose to get my period March 9. My last period was February 5-8 but today in the morning I felt cramps and I was bleeding, I thought my period came early but then I noticed that the bleeding was only a couple of hours. I want to know if the bleeding was caused from the pills since it is one of the side effect or it means something else?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.